Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Diagnosed with stage 3 lymphoma. On chemotherapy. Twitching in the eye. Cause?

Hi,i m a 45 year old female. i have alot of health issues that didn t seem to occur until after I d been diagnosed with stage 3 lymphoma & had to take 8 intense chemo treatments, that lasted for 6/7 hours each. Lately, i ve had this twicting around my entire right eye. it s not constant, but when it happens, i can actually feel it jumping & it s very scary. what could it be?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The twitching in your eye may or may not be related to the lymphoma.

It is more likely that there is a disturbance in the nerve which supplies the eye. The reason for this needs to be investigated. This may be the cause you are having twiching in your eye. You should consult with your doctor who can examine you and treat accordingly.
Answered: Tue, 2 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor